MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US MBT TRAY SLEEVE POR M/L 61MM; MBT TIBIAL TRAY : KNEE TIBIAL TRAY ACCESSORY

DEPUY ORTHOPAEDICS INC US MBT TRAY SLEEVE POR M/L 61MM; MBT TIBIAL TRAY : KNEE TIBIAL TRAY ACCESSORY
Model Number 1294-54-130
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Swelling/ Edema (4577); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 05/15/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Revision and removal of all previous revision components.Sales rep lm was present at this case, please forward any further questions to him.Revision was required due to infection being present 11th revision and removal of all previous revision components to treat left knee swelling and confirmed infection.Patient received a temporary attune antibiotic spacer to be removed when the infection has cleared.Doi: (b)(6) 2020 (10th revision and implantation of revision products), dor: (b)(6) 2021 (11th revision and removal of all products), left knee.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot: the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.A concomitant product was identified to be a competitor product used in conjunction with the previously reported adverse event.

Brand Name
MBT TRAY SLEEVE POR M/L 61MM
Common Device Name
MBT TIBIAL TRAY : KNEE TIBIAL TRAY ACCESSORY
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key12149732
Report Number1818910-2021-14927
Device Sequence Number4805813
Product Code NJL
UDI-Device Identifier10603295026440
UDI-Public10603295026440
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/23/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1294-54-130
Device Catalogue Number129454130
Device Lot NumberJ12U90
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/23/2021
Supplement Date Received by Manufacturer08/04/2021
Initial Report FDA Received Date07/12/2021
Supplement Report FDA Received Date08/09/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
HARDINGE CEMENT RESTRICTOR.; MBT REVISION CEM TIB TRAY SZ 4.; MBT TRAY SLEEVE POR M/L 61MM.; PALACOS CEMENT.; PFC SIGMA FEM POST AUG SZ5 4MM.; PFC SIGMA FEM POST AUG SZ5 4MM.; PFC*SIGMA DIS AUG 8MM,SZ5,LEFT.; PFC*SIGMA DIS AUG 8MM,SZ5,LEFT.; PFC*SIGMA TC3 FEM LEFT SZ5.; PFC*SIGMA/OV/DOME PAT 3PEG,41.; SIGMA FEM ADAPTER 5 DEGREE.; SIGMA FEM ADAPTER NEUTRAL BOLT.; SIGTIBCEMSTM 13X30 1.5/2/2.5/3.; TC3 RP TIBIAL INSERT S5,10.0.; UNIVERSAL FEM SLV FUL POR 46MM.; UNIVERSAL STEM 115X16MM FLUTED.; HARDINGE CEMENT RESTRICTOR; MBT REVISION CEM TIB TRAY SZ 4; MBT TRAY SLEEVE POR M/L 61MM; PALACOS CEMENT; PFC SIGMA FEM POST AUG SZ5 4MM; PFC SIGMA FEM POST AUG SZ5 4MM; PFC*SIGMA DIS AUG 8MM,SZ5,LEFT; PFC*SIGMA DIS AUG 8MM,SZ5,LEFT; PFC*SIGMA TC3 FEM LEFT SZ5; PFC*SIGMA/OV/DOME PAT 3PEG,41; SIGMA FEM ADAPTER 5 DEGREE; SIGMA FEM ADAPTER NEUTRAL BOLT; SIGTIBCEMSTM 13X30 1.5/2/2.5/3; TC3 RP TIBIAL INSERT S5,10.0; UNIVERSAL FEM SLV FUL POR 46MM; UNIVERSAL STEM 115X16MM FLUTED
Outcome Attributed to Adverse Event Required Intervention;